A 37-year-old female asked:
Terrible lower right back pain, spotting doo few days, vomiting, and nausea. took meds for a uti. pain in kidneys still there. feel dizzy/sick?
1 doctor answer • 1 doctor weighed in
Specializes in Family Medicine
Constipation?: Your stool spotting with nausea suggests your pain is due to a bowel problem, for example, from constipation. Please provide more information. See you clinician if you have more questions or do not get better
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsAnswered >2 years ago
Last updated Jan 16, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.